# SDR ASAA2023022842114

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N270AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44111
- Aircraft time: 20,416 hours, 6,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: L Aft Exterior F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BEHIND L2 DOOR NOT TURNING ON. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BULB AFT OF L2 SERVICE DOOR REF AMM 33-51-04. OPS CHECK GOOD.
